MathSciNet Relay Station
MathSciNet bibliographic data
MR1087197 52C15 (20H10 30F10 30F99 57M50)
Beardon, Alan F.; Stephenson, Kenneth The uniformization theorem for circle packings. Indiana Univ. Math. J. 39 (1990), no. 4, 1383–1425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement